Antidote For HomeopathyIs Camphora Antidote For All Homeopathic medicine? Which Potency Should Select For Antidote?
suman10 on 2017-03-14
Homeopathic remedies in 12C+ potency don't have any side effects. There are various charges against all sorts of dosing methods by various schools of homeopathy. In this process each school of homeopathy has it's own set of charges against them. Homeopathy is an empirical science. It is based on the experience of patient. Whatever happens after taking the remedy the patient attributes to the remedy. In many cases these side effects clearly are attributable to patient's life style and also to degenerative changes due to aging.
♥ kadwa last yearKadwa-
Aggravations from wrong remedy or potency are real- and have to be antidoted if severe.
What about child who takes drosera for whooping cough.The remedy works after 2 doses. But parents followed directions on bottle which said give every 3 hours. After a few more doses cough came back due to overdose. Cough was more severe-
Parents waited it out which took 24 hours- but were ready to go to hospital. This was an aggravation,
And did not need to happen .
♥ simone717 last yearDefinition for side effect-
"Secondary,typically undesirable effect,or unwanted ,or unexpected reaction to a drug or med treatment"
Definition of homeopathic aggravation-"temporary appearance of a new symptom or intensification of existing symptoms following a dose. Usually harmless and short lived"
Hahnemann- 0rganon 156
"There is hardly any homeopathic med which during its action does NOT bring about some very slight unaccustomed complaint or small new symptom."
"If accessory (NEW) symptoms are troublesome, the remedy will not be capable of effecting real improvement. (Could be wrong remedy,wrong potency)
You could also say the entire materia medica are "side effects" produced by a healthy group of people who took a remedy and experienced New
Symptoms - some very unpleasant-
From taking a 30c.
Aside from Semantics- for the people who have little knowledge-
1.remedies have effects- do not blindly take medicines and doses without knowing what can happen.
2.Severe life threatening aggravations have to be antidoted!
Does not matter WHY.
[message edited by simone717 on Thu, 16 Mar 2017 16:04:43 UTC]
[message edited by simone717 on Thu, 16 Mar 2017 16:06:03 UTC]
♥ simone717 last yearIndeed Simone, i controlled my daughter's cough but the i think i overdosed her and had given multiple remedies... Because of the severity of the aggravation and don't know what remedy to antidote, i applied peppermint essential oil and went from there...
Jane77 last year
That is the problem with combo remedies and multiple remedies.
One could be helping, the others aggravating or doing new symptoms.
My past homeopath md,had me keep a bottle of camphor 30c liquid in the house away from other remedies.
Just in case of need.
♥ simone717 last yearSimone,
Homeopathic aggravations are blown out of proportions. This is the main reason for homeopaths shifting to the conventional medicine. You can see how the master switched to aggressive dosing in the 6th edition of Organon.
♥ kadwa last yearHi kadwa,
Seems you are moving the goal posts here.
Simply- you said after 12c remedies do not have side effects.
Yes they can have side effects.some mild and some not,
And sometimes need an antidote.
♥ simone717 last yearHomeopathy remedies can't have side effects because there is no material or real poison in them after 12+. It is so much diluted that nothing is leftover. But still it works. How? Its mystery.
But excess of anything is dangerous.
Some provers respond to the first dose, some after many doses.
Camphora Q or 6c can be helpful in antidoting.
Camphora Q should be kept away from other remedies but in 30 potency it can be kept with other remedies.
♥ mnaari last year
it is becoming less of a mystery why it works.
A nobel winning scientist was studying chemical molecule signatures in high dilutions. He was able to study this because new sensitive instruments have been invented.
Previously , science said that no molecules of a substance could exist in high water dilutions. That is now proven False. Substances are still active and still there in molecule form.
♥ simone717 last yearHello fellow homeopaths.
Guys i have a serious problem so i want someone with genuine experience in this regard.
2 years ago I was having problem of kidney stones in right kidney. So along with other home remedies i took lycopodium 200 at that time. I took it 3 consecutive days (one time a day) (2-3 drops in 1 spoon water). From day one only i developed anxiety issues by taking lycopodium and there was strong belching pain in right side of my lower ribs (felt like somewhat it damaged my liver). I took lyc again after 15 days (2 days consecutively). But this time side effects worsened so i did not take lyc again. Also i want to tell that despite having these problems from day 1 i kept on taking lyc because it matched my mind symptoms ( such as lack of self confidence , feeling inferior to others etc).
I thought that the ill effects produced by it will go away with time but nothing got away completely.
After 4 months i took pulsatilla to correct damage but it only reduced my anxiety little.
After that 2 years have passed away. Nothing got completely right. Whenever i have to step out of my home i am facing anxiety issues. Whenever i go to my relatives i face anxiety as everyone is judging me. I have performance anxiety. This anxiety troubles my liver and stomach and caused a lot of hairfall.
I want to add that from time i took lycopodium my digestion became poor. There are sour burps everytime in right side of my throat. It feels that some right nerve joining my throat to liver has been burnt.
Whenever i take normal medicines also for cough cold or fever. This liver( burning sensation worsens) problem worsens amd anxiety grows. For example i took aconite for cold i guess a month back it worsend my anxiety and liver problem.
I want to add i have taken various homeopathic medicines to antidote this lyc but everything is failing me.
It has destroyed my healthy life. Dont know what to do. Need some help. This could be life saving to me doctors. Please help. Also i will be posting this topic on new forum now only in case doctors dont reply here because i am deeply sad and crying from past week because i cant go out of my home with this anxiety.
gupta0007 3 months agoYour case has to be retaken and the correct remedy prescribed for all present symptoms. I would do a new thread , ask for dr. Thoufeeque in your headline , give him this history and he will have questions for you.
You can also look for his replies on here, click his name and email him.
He is not on here every day.
[Edited by simone717 on ]
♥ simone717 3 months agoThankyou sir for your reply.
What should i do next ?
I cant find dr thoufeeque's email or thread here.
Can you start a thread for me. Because he will reply to you surely but not me.
gupta0007 3 months ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.